MathSciNet Relay Station
MathSciNet bibliographic data
MR726906 60J65 (60J15)
Denisov, I. V. Random walk and the Wiener process considered from a maximum point. (Russian) Teor. Veroyatnost. i Primenen. 28 (1983), no. 4, 785–788.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement